Doctor insights on:
Many causes: Nasal ulcers can occur due to a variety of things. Nasal sprays, when sprayed on the septum (the divider between l and r halves of the nose) can cause irritation and ulcers. Physical trauma (e.g., nose picking) can cause ulcers. Cocaine will stop blood flow to the lining of the nose, leading to ulcers. Vasculitis can cause bleeding or ulcers. Discuss your symptoms with an otolaryngologist (ent). ...Read more
Montelukast and levocetrizine dihydrochloride tablet montgro-l has been prescribed for chest and nasal congestion and duodenal ulceration. Is that ok?
Infection risk: The nose is one of your primary lines of defense against disease. The nasal membranes filter most of the airborne viruses, bacteria, pollutants, and other nasty stuff that you're constantly inhaling into it. When those membranes are damaged, the nasties go directly into your air passages and increase the chances that you will get sick. ...Read more
Nasal vestibulitis: A raw area in the nose is frequently caused by a bacterial infection of the lining of the nose. Sometimes this is MRSA (methicillin resistant staph aureus). If not going away it should be looked at by an ent. Frequently treated with Mupirocin ointment, sometimes in combination with Doxycycline antibiotic pills. ...Read more
I've had severe reoccurring ulcers in mouth for years.Im having outbreak in my vaginal area nasal and mouth now.What could cause this?
Be seen: Many things can cause ulcers such as infections (herpes/hiv), habits/toxic exposure, and even medications. Once ulcers start to appear i worry about some unusual systemic causes. One rare cause that can cause ulcers in the mucous membranes is behcet's syndrome. The best way to determine what is going on is to have someone do a good history and exam. Good luck! sounds painful. ...Read more
I have been dealin with Post Nasal Drip 4 about 2 years.Drs have given me sinus sprays,acid meds,allegy stuff.Nothing works Now I got script 4 glycopypyrrolate 2 treat ulcers WHY? Have no ulcers ever!
GERD?: It sounds like your doctor thinks you have acid reflux or peptic ulocer disease-possible;hoever, I would strongly advise the need for formal allergy skin testing. Certainly ask about leukotriene inhibitor therapy( to prevent allergies) and antihistamine or immunotherapy. ...Read moreSee 1 more doctor answer